# SDR ASOA201901033003

- Difficulty date: January 3, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,223 hours, 23,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FUSELAGE SKIN CRACK AT RIGHT SIDE FRAME 75 BETWEEN STRINGERS 01R AND 02R. MAINTENANCE REPAIRED IAW SRM 53-31-01.
